# SDR SWIA201743997

- Difficulty date: October 31, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 37,985 hours, 23,231 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER LEADING EDGES HAVE CHAFING MARKS. (C-CHECK) RO: 11/17/2017  REMOVED AND REPLACED RT AILERON LOWER LEADING EDGE SKIN PANEL P/N: CC670-13053-2 IAW SRM.
